Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

García del Amo Jiménez, Alejandro José and Hernández, Francisco L. and Ruiz, César (1996) Disjointly strictly singular operators and interpolation. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 126 (5). pp. 1011-1026. ISSN 0308-2105

García del Amo Jiménez, Alejandro José and Hernández, Francisco L. and Sánchez de los Reyes, Víctor Manuel and Semenov, Evgeny M. (2000) Disjointly strictly-singular inclusions between rearrangement invariant spaces. Journal London Mathematical Society, 62 (1). pp. 239-252. ISSN 1469-7750

This list was generated on Fri Aug 1 03:07:44 2014 CEST.